# SDR J7SA20190429002

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N532FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20154
- Aircraft time: 11,742 hours, 7,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Loose
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LOOSE HARDWARE ON LEFT AND RIGHT LEADING EDGES. TIGHTENED LOOSE HARDWARE ON THE LT AND RT LEADING EDGES IAW AMM TASK 20-20-00-910-801.
